UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/15754

タイトル: On the Galois actions on torsors of paths I, Descent of Galois representations
著者: Wojtkowiak, Zdzis{\l}aw
キーワード: Galois group
fundamental group
torsor of paths
$\ell$-adic polylogarithms
Lie algebra
Lie algebra of derivations
発行日: 2007年8月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 2, Page 177-259
抄録: We are studying representations obtained from actions of Galois groups on torsors of paths on a projective line minus a finite number of points. Using these actions on torsors of paths, we construct geometrically representations of Galois groups which realize $\ell$-adically the associated graded Lie algebra of the fundamental group of the tannakian category of mixed Tate motives over ${\rm Spec}\, \Zbb$, ${\rm Spec}\, \Zbb [i]$, ${\rm Spec}\, \Zbb [\frac{1}{q}]$, ${\rm Spec}\,\Oc _{\Qbb ( \sqrt {-q})}$ for any prime number $q$ ($q\neq 2$ in the last case) and over ${\rm Spec}\,\Oc _{\Qbb ( \sqrt {-q})}[\frac{1}{q}]$ for any prime number $q$ congruent to $3$ modulo $4$ and also for $q=2.$
URI: http://hdl.handle.net/2261/15754
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140203.pdf476.2 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください